# SDR SIMA20210329004

- Difficulty date: March 29, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 37,717 hours, 32,963 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Frm 72 S14-17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 72 HAS 3 DENTS BETWEEN STGR 14L-17L -C/A-PERFORMED PERMANENT REPAIR TO FR 72 BETWEEN STGR 14L AND 17L IAW ERS-EM-53MR-4311 REVISION: ORIGINAL.
